UPM Institutional Repository

Items where Author is "Mah'd Al Zhour, Zeyad Abdel Aziz"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article | Thesis
Number of items: 2.


Kilicman, Adem and Mah'd Al Zhour, Zeyad Abdel Aziz (2008) The representation and approximation for the weighted Minkowski inverse in Minkowski space. Mathematical and Computer Modelling, 47 (3-4). pp. 363-371. ISSN 0895-7177


Mah'd Al Zhour, Zeyad Abdel Aziz (2006) Generalizations and Some Applications of Kronecker and Hadamard Products of Matrices. ["eprint_fieldopt_thesis_type_phd" not defined] thesis, Universiti Putra Malaysia.

This list was generated on Mon Feb 24 21:09:39 2020 UTC.